Alert archive / Missouri / Flash Flood Warnings in 2008

Flash Flood Warning 134, NWS Springfield, MO

June 28, 2008Ozark County, Stone County, Taney County, Missouri

NWS Springfield, MO issued this flash flood warning at Jun 28, 2008, 9:16 AM CDT for Ozark County, Stone County, Taney County, Missouri. It was in force for 6 hr. 9 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 28, 2008, 9:16 AM CDT (14:16 UTC)
Expired
Jun 28, 2008, 3:00 PM CDT
In force
6 hr
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Flood severity
None

Counties Ozark County, MO, Stone County, MO, Taney County, MO

The radar

The Springfield radar (KSGF), 51 km from the middle of the area, began a volume at 14:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 28, 10:09 AM CDTFLASH FLOOD3 N Forsyth, MOHOUSEMAN CREEK FLOODED. LOW WATER CROSSING AT COLUMBUS ROAD FLOODED. 2.25 INCHES OF RAIN RECEIVED IN FIVE HOURS
Jun 28, 10:42 AM CDTFLASH FLOODBranson, MOROAD COLLAPSE ON LAKE SHORE DRIVE ALONG LAKE TANEYCOMO. MULTIPLE WATER RESCUES IN PROGRESS.
Jun 28, 10:49 AM CDTFLASH FLOODHollister, MOWATER RESCUE IN PROGRESS ALONG OLD MILL ROAD
Jun 28, 11:33 AM CDTFLASH FLOOD2 Nnw Reeds Spring, MOWATER RESCUE AT MOBILE HOME PARK. PROPANE TANKS FLOATING DOWN RAILEY CREEK
Jun 28, 12:49 PM CDTHEAVY RAIN 0Kimberling City, MO6.48 INCHES RECEIVED IN LAST 10 HOURS
Jun 28, 1:49 PM CDTFLASH FLOOD2 N Galena, MO3 MOBILE HOMES FLOODED. JAMES RIVER OUTFITTERS CAMPGROUND AT Y BRIDGE AND HWY 13 FLOODED. PEOPLE EVACUATED AND SEVERAL VEHICLES FLOODED. HWY 413 N OF GALENA CLOSED WITH SEVERAL FEET OF WATER ACROSS ROAD CORRECTED LOCATION
Jun 28, 1:53 PM CDTFLASH FLOODReeds Spring, MOOUTFITTERS CAMP GROUND FLOODED. 12 CARS FLOODED. EVERYONE EVACUATED. RAILEY CREEK FLOODED AND 9 PEOPLE EVACUATED
Jun 28, 2:06 PM CDTFLASH FLOOD1 Ssw Walnut Shade, MOBULL CREEK VILLAGE FLOODED ALONG BULL CREEK.
Jun 28, 3:08 PM CDTFLASH FLOOD5 E Ridgedale, MOHWY JJ CLOSED DUE TO FLOODING

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this flash flood warning; the first came 53 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 2.3 hours before the alert went out and 42 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2008-06-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 311 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2008-06-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 217 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
311 J/kg
Mixed-layer CIN
-160 J/kg
Mixed-layer LCL
555 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
217 m²/s²
0-3 km storm-relative helicity
254 m²/s²
Significant tornado parameter
0.0
Supercell composite
7.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KSGF 281417
FFWSGF
MOC153-209-213-282000-
/O.NEW.KSGF.FF.W.0134.080628T1416Z-080628T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
916 AM CDT SAT JUN 28 2008

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  STONE COUNTY IN SOUTHWEST MISSOURI...
  TANEY COUNTY IN SOUTHWEST MISSOURI...
  WESTERN OZARK COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 300 PM CDT.

* AT 913 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE      
  WARNED AREA. RADAR ESTIMATED RAINFALL OF ONE TO THREE INCHES HAVE  
  FALLEN OVER THIS AREA OVER THE PAST COUPLE HOURS.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT MAY EXPERIENCE FLASH FLOODING INCLUDE...
  BRANSON...FORSYTH...KIMBERLING CITY...CRANE...GALENA...HOLLISTER...
  INDIAN POINT...MERRIAM WOODS...REEDS SPRING...ROCKAWAY BEACH...
  TANEYVILLE AND WEST BRANSON.

ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES WITH LOCALLY HIGHER 
AMOUNTS ARE POSSIBLE IN THE WARNED AREA.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT OR IN A VEHICLE.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
SPRINGFIELD.

LAT...LON 3682 9359 3682 9361 3698 9361 3698 9335
      3682 9335 3680 9277 3649 9274 3649 9360

$$

CLAYCOMB
1 follow-up statement
000 
WGUS73 KSGF 281853
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
146 PM CDT SAT JUN 28 2008

MOC153-209-213-282000-
/O.CON.KSGF.FF.W.0134.000000T0000Z-080628T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
STONE MO-TANEY MO-OZARK MO-
146 PM CDT SAT JUN 28 2008

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 300 PM CDT FOR
EXTREME WESTERN OZARK...STONE AND TANEY COUNTIES...

AT 142 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED SIGNIFICANT 
FLASH FLOODING ACROSS PORTIONS OF STONE COUNTY DUE TO SLOW MOVING 
THUNDERSTORMS PRODUCING VERY HEAVY RAINFALL ACROSS THE WARNED AREA. 

RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT MAY EXPERIENCE FLASH FLOODING INCLUDE...
BRANSON...FORSYTH...KIMBERLING CITY...CRANE...GALENA...HOLLISTER...
INDIAN POINT...MERRIAM WOODS...REEDS SPRING...ROCKAWAY BEACH...
TANEYVILLE AND WEST BRANSON.

AT 140 PM...THE STONE COUNTY EMERGENCY MANAGER REPORTED THREE MOBILE 
HOMES WERE FLOODED IN A TRAILOR PARK IN GALENA. HIGHWAY 413 NORTH OF 
GALENA WAS CLOSED WITH SEVERAL FEET OF WATER OVER THE ROAD. IN REEDS 
SPRING...RAILEY CREEK WAS OUT OF ITS BANKS WITH TEN TO TWELVE CARS 
SUBMERGED. NINE HOMES HAVE BEEN EVACUATED IN THE TOWN OF REEDS 
SPRING DUE TO EXTENSIVE FLASH FLOODING.

FLOODING IS OCCURRING OR IS IMMINENT. IT IS IMPORTANT TO KNOW WHERE 
YOU ARE RELATIVE TO STREAMS...RIVERS...OR CREEKS WHICH CAN BECOME 
KILLERS IN HEAVY RAINS. CAMPERS AND HIKERS SHOULD AVOID STREAMS OR 
CREEKS.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
SPRINGFIELD.

LAT...LON 3682 9359 3682 9361 3698 9361 3698 9335
      3682 9335 3680 9277 3649 9274 3649 9360
TIME...MOT...LOC 1846Z 180DEG 0KT 3678 9333

$$

CLAYCOMB

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 28, 6:50 AM CDT, 2 hours 26 minutes earlier.

Area forecast discussion, Jun 28, 6:50 AM CDT, 2 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
650 AM CDT SAT JUN 28 2008

...UPDATE TO AVIATION...

.DISCUSSION...

MAIN FORECAST CHALLENGE WILL BE OVER THE NEXT 18 HOURS AS THE
POTENTIAL FOR SEVERE STORMS AND FLOODING CONTINUES.

LINE OF STRONG TO SEVERE CONVECTION CONTINUES TO SLOWLY SETTLE
SOUTH TOWARDS THE HIGHWAY 60 CORRIDOR DURING THE PRE DAWN HOURS.
MEANWHILE...OTHER WEAKER CONVECTION HAS DEVELOPED ACROSS SOUTH
CENTRAL MISSOURI. EXPECT THE MAIN CONVECTION TO CONTINUE SLOWLY
SEEPING SOUTH INTO SOUTHERN MISSOURI THROUGH SUNRISE. IT IS VERY
POSSIBLE THAT THE LEADING GUST FRONT WILL ENHANCE THE CURRENT
CONVECTION ACROSS SOUTH CENTRAL MISSOURI.

CURRENT THINKING IS THAT THIS INITIAL BATCH OF CONVECTION WILL
CLEAR SOUTHERN MISSOURI LATER THIS MORNING. HOWEVER...THE BEST
SYNOPTIC SCALE LIFT WILL OVERSPREAD THE REGION THIS AFTERNOON AS
STRONG UPPER LEVEL ENERGY APPROACHES FROM THE NORTHWEST AND THE
RIGHT ENTRANCE REGION OF AN UPPER LEVEL JET OVERSPREADS THE
REGION. AT THE SURFACE...A COLD FRONT WILL CONTINUE TO SLOWLY PUSH
SOUTH ACROSS THE OZARKS THIS AFTERNOON AND EARLY THIS EVENING. IN
THE SMALLER SCALE...WOULD NOT BE AT ALL SURPRISED TO SEE A FEW
OUTFLOW BOUNDARIES CAMPED OUT ACROSS THE AREA.

WITH ALL OF THAT SAID...WILL CONTINUE LIKELY POPS OVER SOUTHERN
MISSOURI TO COVER MORNING CONVECTION. WOULD THEN EXPECT AT LEAST
ADDITIONAL SCATTERED DEVELOPMENT THIS AFTERNOON AND EARLY THIS
EVENING ALONG AND AHEAD OF THE MAIN COLD FRONT. MAIN THREAT WITH
THE STORMS INTO EARLY THIS MORNING WILL BE WIND AND HEAVY
RAINFALL. INCREASING MID AND UPPER LEVEL WINDS WILL CONTINUE TO
SUPPORT A SEVERE THREAT THIS AFTERNOON WITH ADDITIONAL
DEVELOPMENT. MAIN THREATS HERE WOULD BE LARGE HAIL AND DAMAGING
WINDS.

STORMS SHOULD FINALLY PUSH OUT OF SOUTHERN MISSOURI LATER THIS
EVENING WITH SKIES CLEARING. CONSIDERED FOG THREAT...BUT WE MAY BE
A TOUCH ON THE BREEZY SIDE. NOT OUT OF THE QUESTION WE COULD SEE
SOME FOG DEVELOPMENT IN PROTECTED AREAS.

A DRY PERIOD IS EXPECTED BEHIND THE FRONT AS THE BETTER LOW LEVEL
MOISTURE IS SHUNTED SOUTH. NEXT DECENT SHOT AT PRECIPITATION MAY
BE TOWARDS MIDWEEK AS ANOTHER UPPER LEVEL WAVE AND SURFACE COLD
FRONT APPROACH THE REGION.

SCHAUMANN

&&

.AVIATION...

FOR THE 12Z TAF CYCLE...SCATTERED THUNDERSTORMS WILL CONTINUE
THROUGH AT LEAST MID MORNING. THERE MAY BE A BREAK LATE THIS
MORNING AND EARLY THIS AFTERNOON. HOWEVER...ADDITIONAL
THUNDERSTORM DEVELOPMENT IS THEN EXPECTED LATER THIS AFTERNOON.
MVFR AND BRIEF IFR CONDITIONS CAN BE EXPECTED WITH THUNDERSTORMS.
WENT WITH TEMPO GROUPS GIVEN THE EXPECTED SCATTERED COVERAGE.
SKIES WILL FINALLY CLEAR LATER THIS EVENING. MAY SEE SOME SHALLOW
FOG DEVELOP LATE TONIGHT AS WINDS BECOME LIGHT.

SCHAUMANN

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Jun 28, 5:57 AM CDT, 3 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
557 AM CDT SAT JUN 28 2008

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-291200-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
557 AM CDT SAT JUN 28 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT.

  WEATHER HAZARDS EXPECTED:

  THUNDERSTORMS PRODUCING HAIL TO THE SIZE OF GOLF BALLS...
  DAMAGING WIND GUSTS IN EXCESS OF 60 MPH ALONG WITH HEAVY
  RAINFALL AND FLASH FLOODING.

  AREAS AFFECTED AND TIMING:

  SCATTERED THUNDERSTORMS ARE EXPECTED THROUGH THIS EVENING
  ACROSS ALL OF THE MISSOURI OZARKS AND SOUTHEAST KANSAS.

  DISCUSSION:

  SCATTERED THUNDERSTORMS WILL CONTINUE THIS MORNING ACROSS
  MUCH OF THE MISSOURI OZARKS AND SOUTHEAST KANSAS. SOME OF
  THE STRONGER STORMS MAY PRODUCE HAIL TO THE SIZE OF PENNIES...
  WIND GUSTS TO 60 MPH ALONG WITH HEAVY RAINFALL AND FLASH
  FLOODING.

  ADDITIONAL THUNDERSTORM DEVELOPMENT IS THEN EXPECTED FROM
  THIS AFTERNOON INTO THIS EVENING AS A COLD FRONT MOVES SOUTH
  THROUGH THE REGION. SOME OF THESE STORMS MAY BECOME SEVERE
  WITH THE MAIN THREATS BEING HAIL TO THE SIZE OF GOLF BALLS...
  DAMAGING WINDS IN EXCESS OF 60 MPH ALONG WITH HEAVY RAINFALL
  AND FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

  THUNDERSTORMS WILL AGAIN BE POSSIBLE FROM NEXT WEDNESDAY
  INTO FRIDAY.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EARLY THIS
  EVENING ACROSS ALL OF THE MISSOURI OZARKS AND SOUTHEAST KANSAS.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

SCHAUMANN

In the hours before

Local storm report, Jun 28, 7:32 AM CDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
732 AM CDT SAT JUN 28 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0316 AM     FLASH FLOOD      6 SE LIBERAL            37.50N  94.44W
06/28/2008                   BARTON             MO   TRAINED SPOTTER

            8 INCHES OF WATER OVER HIGHWAY 160

&&

KARDELL
Local storm report, Jun 28, 7:33 AM CDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
733 AM CDT SAT JUN 28 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 AM     TSTM WND DMG     8 NNW ROUND SPRING      37.39N 91.47W
06/28/2008                   SHANNON            MO   CO-OP OBSERVER

            SEVERAL TREES AND LIMBS DOWN NEAR PULLTITE

&&

WDAVIS
Local storm report, Jun 28, 7:34 AM CDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
734 AM CDT SAT JUN 28 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0208 AM     TSTM WND GST     DEVON                   37.92N  94.82W
06/28/2008  M52 MPH          BOURBON            KS   TRAINED SPOTTER

&&

KARDELL
Local storm report, Jun 28, 7:35 AM CDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
735 AM CDT SAT JUN 28 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0215 AM     HAIL             WEBB CITY               37.15N  94.48W
06/28/2008  E1.00 INCH       JASPER             MO   PUBLIC

&&

KARDELL
Local storm report, Jun 28, 8:08 AM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
808 AM CDT SAT JUN 28 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 AM     FLASH FLOOD      12 E NEVADA             37.84N 94.13W
06/28/2008                   VERNON             MO   LAW ENFORCEMENT

            HIGHWAYS HH AND AA CLOSED DUE TO FLOODING.

&&

MTERRY
Local storm report, Jun 28, 9:02 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
902 AM CDT SAT JUN 28 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0901 AM     FLASH FLOOD      2 SW HIGHLANDVI         36.91N 93.31W
06/28/2008                   CHRISTIAN          MO   AMATEUR RADIO

            O HWY SOUTH OF HIGHLANDVILLE FLOODED WITH 12 INCHES OF
            WATER FLOWING ACROSS THE ROAD. 2.40 INCHES OF RAIN IN
            LAST TWO HOURS

&&

WDAVIS

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 27, 11:17 PM CDTSevere Thunderstorm WarningSGFMorgan43 min
Jun 28, 12:07 AM CDTSevere Thunderstorm WarningSGFBenton, Camden, Morgan38 min
Jun 28, 12:43 AM CDTSevere Thunderstorm WarningSGFCamden, Maries, Miller, Morgan47 min
Jun 28, 12:45 AM CDTSevere Thunderstorm WarningSGFBenton, Camden, Morgan45 min
Jun 28, 12:50 AM CDTSevere Thunderstorm WarningSGFHickory, St. Clair40 min
Jun 28, 1:03 AM CDTSevere Thunderstorm WarningSGFCedar, St. Clair, Vernon42 min
Jun 28, 1:26 AM CDTFlash Flood WarningSGFCedar, St. Clair, Vernon7 hr
Jun 28, 1:29 AM CDTSevere Thunderstorm WarningSGFCamden, Miller, Pulaski31 min
Jun 28, 1:44 AM CDTSevere Thunderstorm WarningSGFCedar, St. Clair, Vernon46 min
Jun 28, 1:45 AM CDTSevere Thunderstorm WarningSGFLaclede, Pulaski30 min
Jun 28, 2:01 AM CDTSevere Thunderstorm WarningSGFDallas, Laclede, Polk44 min
Jun 28, 2:08 AM CDTSevere Thunderstorm WarningSGFDent, Laclede, Phelps, Pulaski, Texas37 min
Jun 28, 2:13 AM CDTSevere Thunderstorm WarningSGFBarton, Jasper, Vernon62 min
Jun 28, 2:19 AM CDTSevere Thunderstorm WarningSGFWebster, Wright41 min
Jun 28, 2:35 AM CDTSevere Thunderstorm WarningSGFDent, Shannon, Texas40 min
Jun 28, 2:45 AM CDTAreal Flood AdvisorySGFDallas, Laclede, Polk3 hr
Jun 28, 2:56 AM CDTSevere Thunderstorm WarningSGFCedar, Dade, Lawrence46 min
Jun 28, 2:58 AM CDTSevere Thunderstorm WarningSGFDouglas, Howell, Shannon32 min
Jun 28, 3:00 AM CDTTornado WarningSGFBarton, Dade, Lawrence17 min
Jun 28, 3:13 AM CDTSevere Thunderstorm WarningSGFDent, Shannon32 min
Jun 28, 3:17 AM CDTSevere Thunderstorm WarningSGFGreene, Polk43 min
Jun 28, 3:23 AM CDTSevere Thunderstorm WarningSGFHowell, Oregon, Shannon67 min
Jun 28, 3:38 AM CDTFlash Flood WarningSGFBarton, Dade6 hr
Jun 28, 3:44 AM CDTFlash Flood WarningSGFDent, Shannon, Texas6 hr
Jun 28, 4:49 AM CDTFlash Flood WarningSGFBarry, Ozark, Stone, Taney4 hr
Jun 28, 5:03 AM CDTRiver Flood WarningSGFCedar38 hr
Jun 28, 5:08 AM CDTFlash Flood WarningSGFPolk4 hr
Jun 28, 5:30 AM CDTFlash Flood WarningSGFDouglas7 hr
Jun 28, 6:16 AM CDTRiver Flood WarningSGFVernon47 hr
Jun 28, 6:16 AM CDTRiver Flood WarningSGFVernon51 hr
Jun 28, 7:37 AM CDTAreal Flood WarningSGFCedar, St. Clair, Vernon12 hr
Jun 28, 8:41 AM CDTFlash Flood WarningSGFChristian6 hr
Jun 28, 9:23 AM CDTAreal Flood WarningSGFBarton, Dade6 hr
Jun 28, 10:24 AM CDTFlash Flood WarningSGFJasper, Lawrence, Newton5 hr
Jun 28, 10:43 AM CDTFlash Flood WarningSGFDallas, Greene, Polk, Webster6 hr
Jun 28, 11:09 AM CDTFlash Flood WarningSGFMcDonald, Newton5 hr
Jun 28, 11:20 AM CDTFlash Flood WarningSGFBarry, Lawrence6 hr
Jun 28, 11:30 AM CDTFlash Flood WarningSGFDouglas, Howell, Ozark, Wright7 hr
Jun 28, 11:35 AM CDTRiver Flood WarningSGFStone42 hr
Jun 28, 11:51 AM CDTSevere Thunderstorm WarningSGFBarry35 min
Jun 28, 12:30 PM CDTFlash Flood WarningSGFPolk7 hr
Jun 28, 1:30 PM CDTRiver Flood WatchSGFCedar12 min
Jun 28, 2:24 PM CDTFlash Flood WarningSGFOzark, Stone, Taney6 hr
Jun 28, 2:31 PM CDTAreal Flood WarningSGFChristian6 hr
Jun 28, 4:52 PM CDTAreal Flood WarningSGFBarry, Christian, Dallas, Douglas, Greene, Ozark and 4 more18 hr

Nearby

Flash Flood Warnings in Missouri, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.